Translator Disclaimer
1 October 2020 Algebraic approximations of compact Kähler manifolds of algebraic codimension 1
Hsueh-Yung Lin
Duke Math. J. 169(14): 2767-2826 (1 October 2020). DOI: 10.1215/00127094-2020-0018

Abstract

For every compact Kähler manifold X of algebraic dimension a(X)=dimX1, we prove that X has arbitrarily small deformations to some projective manifolds.

Citation

Download Citation

Hsueh-Yung Lin. "Algebraic approximations of compact Kähler manifolds of algebraic codimension 1 ." Duke Math. J. 169 (14) 2767 - 2826, 1 October 2020. https://doi.org/10.1215/00127094-2020-0018

Information

Received: 27 November 2018; Revised: 19 February 2020; Published: 1 October 2020
First available in Project Euclid: 12 August 2020

MathSciNet: MR4149508
Digital Object Identifier: 10.1215/00127094-2020-0018

Subjects:
Primary: 32G05
Secondary: 32J27

Rights: Copyright © 2020 Duke University Press

JOURNAL ARTICLE
60 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.169 • No. 14 • 1 October 2020
Back to Top